# SDR GTIA2023071337329

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 40,384 hours, 18,661 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: D5451851200300
- Part serial: SC3289
- Condition: Debonded
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON ACCESS PANEL 481 AR DISBONDING RAF -01 2724647-02 GENERATED-REPAIRED ACCESS PANEL 481AR ON RH PYLON AS PER EA 54-0218-23 PART 1
